# SDR FDKA200608218

- Difficulty date: August 21, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 14,031 hours, 12,934 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030201
- Part serial: 00401
- Condition: Failed
- Location: Cabin Pressure
- Part time: 13,044 hours, 12,087 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6059 MCO.  AUTO PRESSURIZATION FAIL IN FLIGHT.  MX R&R THE CONTROLLER.
